# SDR DHL2001806632

- Difficulty date: April 19, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5751189503
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING FLAP HINGE SUPPORT FITTING SHOWS 0.750 INCH CRACK AT STA 409.  REMOVED CRACKED FITTING AT STA 409 IAW SRM 51-1-20D PAGE 21.  CLEANED, TREATED, AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PAGE 21.
